# SDR 99ZZZX2905

- Difficulty date: July 27, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N222TY
- Make and model: Bell 222
- Aircraft serial: 47081
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Damaged
- Location: Autopilot
- Component: Honeywell, SH2222
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED NO ALTITUDE FUNCTIONS ON AUTOPILOT.  TROUBLESHOOTING REVEALED SEVERAL KAPTON WIRES DISSOLVED UNDER FUEL PUMP AND VENT.  REPLACED WIRES AND TESTED GOOD.  MAY CAUSE FIRE IF UNDETECTED.  SUBMITTER RECOMMENDED INSPECTING WIRE BUNDLE FOR ANY DAMAGED WIRES DUE TO FUEL LEAKS.
